Advice needed please

Awaiting my lap, been in horrendous pain since September, I was adviced to take a break from continual pill, to which I started passing huge clumps sorry of tmi, took one to doctor to check it, she said it was the lining of my uterus and endo

Is just sometimes how the lining of the uterus tears away from the walls. As you get older it can come away in clumps like that. Has anyone else had this it looked like skin was huge and white she suspected I was miscarrying though I knew 110% I wasn't as I have been far to sore for intercourse xxxx

5 Replies

  • I read about something that sounded similar to this recently, an endometrial cast. Apparently it can be caused by contraceptive pill use. Maybe Google endometrial cast to see if it looks similar to what you've had X

  • Thanks so much janine for you reply very much appreciate it away to google now will let you know thanks and it's weird you mention it can be caused by pill as I had been in pill continus since September thanks again xxxx

  • Just googled looks identical thanks for your help xxxxx

  • Googled it out of interest myself as it sounded very similar to something I had years ago.

    I had the same thing after a 6 month course of prostrap- from what I've read online it's quite normal to get endometrial casts when using progesterones and menopause-related drugs.

    Yet another lovely side-effect when treating endometriosis!

  • Thanks for reply mimijones means a lot hope you are all pain free today girls xxxxx

You may also like...